# SDR AALA202111096955

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 16,455 hours, 6,340 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C247300019
- Part serial: 7933C24730
- Condition: Fault Message
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF WHEN GEAR WAS RETRACTED NOSE GEAR DID NOT UPLOCK AND ALL GEARS DOOR REMAINED OPEN RECYCLE PER ECAM AND ALL GEAR UPLOCKED AND DOORS CLOSED. REPLACED NOSE LANDING GEAR UPLOCK ACTUATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-31-21.
